on the design of logarithmic weirs

Govinda Rao, N. S. ; Keshava Murthy, K. (1966) on the design of logarithmic weirs Journal of Hydraulic Research, 4 (1). pp. 51-59. ISSN 0022-1686

Full text not available from this repository.

Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Related URL: http://dx.doi.org/10.1080/00221686609500092


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to International Association of Hydraulic Engineering and Research.
ID Code:12980
Deposited On:11 Nov 2010 07:10
Last Modified:02 Jun 2011 06:04

Repository Staff Only: item control page